# SDR ASAA2016110718589

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,371 hours, 10,468 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004855
- Condition: Leaking
- Location: Nr 2
- Part time: 36,390 hours, 10,841 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG DRIVE PAD AIR LINE OIL LEAK.  ACFT GROUNDED. REMOVED AND REPLACED THE IDG IAW AMM 24-11-11-000/400-801. OPS TESTED GOOD WITH NO LEAKS NOTED.
